# SDR SWAA2025040102307

- Difficulty date: March 5, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221GF HAS TOP SURFACE DELAMINATION.<[01] DUE TO THE EXTENT OF DAMAGE; REPLACED CABIN FLOOR PANEL 221GF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-50D ITEM 295.;[02] VERIFIED JOB COMPLETE
